# SDR ASAA0310115

- Difficulty date: March 7, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N745AS
- Make and model: Boeing 737298C
- Aircraft serial: 20794
- System (JASC): 7110 · Engine Cowling System
- Part: Angle
- Condition: Torn
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING D-CHECK, FOUND NR 1 ENGINE COWL ANGLE AT NACELLE STATION 105 TORN.  REMOVED AND REPLACED ANGLE PER SRM.  (M)
